# SDR CA190628020

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,999 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260010
- Condition: Cracked
- Location: Co Pilots
- Part time: 357 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O`S FWD WINDSHIELD LOWER PORTION CRACK ON APPROACH AT ~1500 FT AGL WITH THE WINDSHIELD HEAT SELECTED ON. THE FLIGHT LANDED SAFELY WITH NO FURTHER FAULT NOTED. THERE WERE NO SIGN OF ARCING OR SHORTING AT THE WINDSHIELD HEAT`S TERMINALS, MTC REPLACED THE CRACK WINDSHIELD, OPS CHECK CARRIED OUT ON THE WINDSHIELD HEAT CARRIED OUT SERVICEABLE WITH NO FURTHER FAULT NOTED. (TC# 20190628020)
